Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: OCD or BP? snapper

Posted by simus on April 7, 2004, at 23:38:44

In reply to Re: OCD or BP? simus, posted by snapper on April 7, 2004, at 22:54:51

I have been going through this for nine years now. Well, the meds part of it anyway. I dealt with the OCD and the depression all my life, but when the panic attacks started, so did the meds. I started on Paxil (with Xanax), then went to Zoloft. I did ok on Zoloft for a couple of years. Then I switched to Effexor. I did quite well for a few years on Effexor, but the effects seemed to be waning. So in November my doctor started to wean me off Effexor and he added Lexapro. He also added Seroquel for insomnia and changed me from Xanax to Xanax XR. Well, in an attempt to make a long story shorter, I had withdrawal effects from the Effexor. Lexapro was not only ineffective, but I still faced the side effects. And three days on the Seroquel turned me into a zombie and threw me out of commission for almost three weeks just before Christmas. I developed an addiction to the Xanax XR, which I broke in January (then went back to a lower dose of regular Xanax just at bedtime for sleep). Then three weeks ago, my doctor took me off of the Lexapro and put me on 150mg of Wellbutrin XL. I saw immediate improvements. The depression started to lift the first day. The anxiety was not too bad. Still have OCD to some degree, but I always did have it to some degree. Insomnia was really rough the first week, but I made it. Just for the record, the insomnia goes way back. Wellbutrin just exaggerated it for a while. Now, the depression is gone and I have very little anxiety. The OCD is controllable. My memory and concentration are much improved, and sleep is a little easier to come by. I sleep in two 3-4 hour shifts. But hey, it's better than where I was a couple of months ago. And I keep improving. =) I have to deal with lower back pain now from all the weight I gained on ADs, expecially in the last three months. And my lack of movement from the back pain lately has caused severe edema in my feet and legs. But I can deal with that if I have my mind back.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:simus thread:330066
URL: http://www.dr-bob.org/babble/20040407/msgs/333971.html